Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jack4740

I have shakiness in my arms

Sorry about this, yet ANOTHER question, but I'd ask before I go away so it puts my mind at ease while im away. Im a month and half into my 80mg accutane course, couple of days ago I started noticing that whenever I use any muscle in my body, it starts shaking a couple of seconds after. When I straighten my arms and fingers out and use the the muscle in my arm, a couple of seconds after it shakes and starts to ache in a way.

When I do sit ups as well, when I hold in a certain position where I'm using my abs they start to ache and shake cause my body to start shaking. As I am writing these paragrahs now my arms are aching, not badly, but noticibly.

Is this accutane induced?, is there anything to worry about, it does say it causes aches in muscles and this shakiness did develop the same time as my acheing tendons and shoulders did.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×